The spectrum of the neighborhood complement corona of two graphs

Rakshith, B. R. and Krishna, K. N. S. (2015) The spectrum of the neighborhood complement corona of two graphs. ADVANCES AND APPLICATIONS IN DISCRETE MATHEMATICS, 16 (1). pp. 77-87. ISSN 0974-1658

Full text not available from this repository. (Request a copy)
Official URL: https://doi.org/10.17654/AADMJul2015_077_087

Abstract

In this paper, we define neighborhood complement corona of two graphs G(1) and G(2), which is denoted by G(1) (star) over bar G(2). We compute their adjacency spectrum, Laplacian spectrum and signless Laplacian spectrum when both G(1) and G(2) are regular. As an application, we use G(1) (star) over bar G(2) to construct integral graphs.

Item Type: Article
Uncontrolled Keywords: spectrum; corona; integral graphs
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Shrirekha N
Date Deposited: 03 Jun 2019 09:29
Last Modified: 03 Jun 2019 09:29
URI: http://eprints.uni-mysore.ac.in/id/eprint/2106

Actions (login required)

View Item View Item